INTERVAL SHEFFER STROKE BASIC ALGEBRAS


Öner T. , Katican T., Ülker A.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, pp.134-141, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2019
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.134-141

Abstract

In this paper we deal with She ff er stroke basic algebras A = (A; vertical bar), and we define the operations vertical bar a, vertical bar(b), vertical bar(b)(a) for any elements a, b is an element of A in such a way that ([a; 1]; vertical bar(a)), ([0; b]; vertical bar(b)), ([a; b]; vertical bar(b)(a)) become also Sheffer Stroke basic algebras, respectively. Subsequeutly, we show that these interval Sheffer Stroke basic algebras on a given Sheffer Stroke basic algebra A = ( A; vertical bar) verify the patchwork condition.